RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 4, Pages 520–526 (Mi mz1635)  

On orientable real algebraic $M$-surfaces

V. A. Krasnov


Abstract: Here we study relations between homology classes determined by real points of a real algebraic $M$-surface. We prove new congruences involving the Euler characteristics of the connected components of the set of these real points.

DOI: https://doi.org/10.4213/mzm1635

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:4, 434–438

Bibliographic databases:

UDC: 512.7
Received: 20.03.1996

Citation: V. A. Krasnov, “On orientable real algebraic $M$-surfaces”, Mat. Zametki, 62:4 (1997), 520–526; Math. Notes, 62:4 (1997), 434–438

Citation in format AMSBIB
\Bibitem{Kra97}
\by V.~A.~Krasnov
\paper On orientable real algebraic $M$-surfaces
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 4
\pages 520--526
\mathnet{http://mi.mathnet.ru/mz1635}
\crossref{https://doi.org/10.4213/mzm1635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620142}
\zmath{https://zbmath.org/?q=an:0936.14039}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 4
\pages 434--438
\crossref{https://doi.org/10.1007/BF02358976}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1635
  • https://doi.org/10.4213/mzm1635
  • http://mi.mathnet.ru/eng/mz/v62/i4/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:84
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020